# SDR BJNA021008

- Difficulty date: October 15, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Part time: 46,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER HORIZONTAL STABILIZER REAR STABILIZER FITTING HAS CRACKED ANGLE STATION 1170, BELOW LEFT HORIZONTAL STABILIZER PIN/AFT.  REMOVED CRACKED ANGLE IAW B737 SRM 51-30-2.  TRIMMED TO FIT NEW SUPPORT ANGLE IAW B737 SRM 51-30-5, 51-10-1, 51-20-1 FIG 1/2.  INSTALLED IAW B737 SRM 51-30-2.  (M)
